# SDR ZP8R20160318002

- Difficulty date: March 9, 2016
- Submitted: March 9, 2016
- Operation: General aviation
- Make and model: Pilats PC1247E
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 5222012215
- Part serial: VLG043
- Condition: Jammed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIMMY DAMPER WOULD NOT TEST PER CMM, INTERNALS JAMMED. UPON TEARDOWN INSPECTION SEVERAL DISCREPANCIES WERE DISCOVERED:  MISSING PARTS WITHIN UNIT. DUE TO MISSING PARTS, ORFICE WAS JAMMED SIDEWAYS. INCORRECT RETAINER PIN INSTALLED.  PREVIOUS REPAIR STATION USED ROLL PIN INSTEAD OF SOLID PIN.
